Fort Collins, CO
A 26-year-old female asked:
What happens if i use too much clindamycin gel for acne on my face? will overuse be counteractive? can i apply moisturizer over it once dried?
1 doctor answer • 2 doctors weighed in
Pediatrics 59 years experience
Clindamycin gel: Overuse if the gel can cause drying of the face . Stop the gel and apply moisturizers until your face is less dry and then reaply clindamycin
Created for people with ongoing healthcare needs but benefits everyone.
3.8k viewsReviewed >2 years ago
Last updated Nov 19, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.